# SDR DALA2022092806348

- Difficulty date: September 27, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N405DX
- Make and model: Airbus A330-941
- Aircraft serial: 1949
- Aircraft time: 9,739 hours, 1,173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3405 SEAT 46AB EMERGENCY LIGHT INOP. CORRECTIVE ACTION: RECONNECTED EMERGENCY LIGHT PLUG. (9618517)
